# SDR SWAA2023052447344

- Difficulty date: May 10, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 143A83313
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD CORNER THRESHOLD PLATE P/N 143A8331-3 IS CRACKED IN AFT RADIUS.<[01] REMOVED AND REPLACED FWD CARGO FWD CORNER SCUFF PLATE PER AMM 53-11-02.
